# SDR SWAA2013021912829

- Difficulty date: January 5, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 344 BETWEEN STRINGERS 21L-22L IS CRACKED.  FRAME AT BS 344 BETWEEN STRINGER 21L-22L CRACK WAS REPAIRED IAW ATS ER 13-01084 DATED 13FEB13 AND EA 1-353-21745.
